Bulletin of the Belgian Mathematical Society - Simon Stevin

L'invariant {${\rm Acat}$} des algèbres quasi-commutatives

Bitjong Ndombol

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 4, Number 2 (1997), 277-288.

Dates
First available in Project Euclid: 14 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1105731659

Digital Object Identifier
doi:10.36045/bbms/1105731659

Mathematical Reviews number (MathSciNet)
MR1443978

Zentralblatt MATH identifier
0938.55020

Subjects
Primary: 55U35: Abstract and axiomatic homotopy theory
Secondary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space 55P50: String topology 55P62: Rational homotopy theory 55S05: Primary cohomology operations

Keywords
Modèle libre (minimal) catégorie de Lusternik-Schnirelmann algèbre de cochaînes quasi-commutatives

Citation

Ndombol, Bitjong. L'invariant {${\rm Acat}$} des algèbres quasi-commutatives. Bull. Belg. Math. Soc. Simon Stevin 4 (1997), no. 2, 277--288. doi:10.36045/bbms/1105731659. https://projecteuclid.org/euclid.bbms/1105731659


Export citation